Jump to content

Pristiq experience


Recommended Posts

*
Anyone on Pristiq also known as desvenlafaxine now or before? I take 50 mg at night n 50 mg in the morning. It caused nausea in the morning n makes me very sleepy as I keep yawning through out my working hour.

Can u share your experience?

Link to comment
Share on other sites

I just started a week ago on 50 mg in morning. I used to be on citalopram 40mg. For mild depressive symptoms and anxiety. Partially caused by pain from IBS. 

So far mild nausea and dizziness in morning. Im worried about the side effects (high BP, dont want that!) and the withdrawal, once I am ready. Just left a message for the doctor why she didnt suggest prozac first and if I can still switch. 

Good luck to you! 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...